# SDR DALA2015022201543

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE-PLAY ON ATTACH POINT OF CONTROL TAB GEARED TAB AND ANTI-FLOAT TAB AT LT ELEVATOR REAR SPAR.  ATTACH POINT OF CONTROL TAB GEARED TAB AND ANTI-FLOAT TAB AT LT ELEVATOR REAR SPAR WERE REPLACED BUSHINGS IAW CMM 27-30-1 AND FREE-PLAY WAS CORRECTLY.
